# SDR GLBA2003148

- Difficulty date: November 13, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 16,748 hours, 20,493 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: SM50D7
- Condition: Stuck
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK AT 17 DEG, REMOVED AND REPLACED FLAP RELAY PN SM50D7.   OPS CHECKS GOOD.
